# SDR CNMA200100029

- Difficulty date: August 6, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- Aircraft time: 75,112 hours, 30,845 cycles
- Engine: Ge CF66K
- Engine time: 60,292 hours, 24,333 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 969M16P03
- Condition: Failed
- Location: #3  Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMBOUT #3 ENGINE OIL STRAINER CLOGGED LIGHT CAME ON AND THROTTLE WAS REDUCED AND LIGHT WENT OUT. SHORTLY THERE AFTER OIL QTY DROPPED TO "0" AND ENGINE WAS SHUT DOWN PER COM PROCEDURES. ACCOMPLISHED FUEL DUMP INFLIGHT.  REMOVED AND REPLACED RADIAL MID SHAFT AND TRANSFER GEAR BOX DRAIN LINE DUE TO RADIAL MIDSHAFT BEARING FAILURE. REMOVED AND REPLACED LUBE AND SCAVENGE PUMP AND MAIN OIL SCREEN. LK AND OPS CKD GOOD IAW GE MM.
